Bulletin (New Series) of the American Mathematical Society

Optimal isoperimetric inequalities

F. Almgren

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 13, Number 2 (1985), 123-126.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 45F20
Secondary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42] 45F10: Dual, triple, etc., integral and series equations


Almgren, F. Optimal isoperimetric inequalities. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 2, 123--126. https://projecteuclid.org/euclid.bams/1183552690

Export citation


  • [A1] F. Almgren, Optimal isoperimetric inequalities (preprint).
  • [A2] F. Almgren, Deformations and multiple-valued functions, Geometric Measure Theory and the Calculus of Variations, Proc. Sympos. Pure Math. (to appear).
  • [FH] H. Federer, Geometric measure theory, Grundlehren Math. Wiss., Band 153, Springer-Verlag, New York, 1969.
  • [FF] H. Federer and W. H. Fleming, Normal and integral currents, Ann. of Math. (2) 72 (1960), 458-520.
  • [OR] R. Osserman, The isoperimetric inequality, Bull. Amer. Math. Soc. 84 (1978), 1182-1238.
  • [W1] B. White, Existence of least-area mappings of N-dimensional domains, Ann. of Math. (2) 18 (1983), 179-185.
  • [W2] B. White, Mappings that minimize area in their homotopy classes, J. Differential Geom. 20 (1984), 433-446.